# SDR GUUA91255040609A

- Difficulty date: April 6, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 13,430 hours, 17,488 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED VERTICAL STABILIZER LT SPAR HAS CORROSION BETWEEN CSS 11.50 TO CSS 24.973,CSS 24.973 TO CSS 39.289 AND CSS 39.289 TO CSS 69.184.  CLEANED CORROSION AND INSTALLED REPAIR STRAPS IN CORRODED AREAS BETWEEN CSS 11.50 TO CSS 69.184.
